RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 29, Issue 3  


Orbital Classification of Geodesic Flows on Two-Dimensional Ellipsoids. The Jacobi Problem is Orbitally Equivalent to the Integrable Euler Case in Rigid Body Dynamics
A. V. Bolsinov, A. T. Fomenko
1
Estimates for the Fourier Transform of the Indicator Function for Nonconvex Domains
I. A. Ikromov
16
Asymptotic Representation of Surface Waves in the Form of Two Traveling Burgers Waves
P. I. Naumkin, I. A. Shishmarev
25
Invariants of Nonflat Manifolds
V. D. Sedykh
41

Brief communications
Non-Gaussian Analysis and Hypergroups
Yu. M. Berezanskii, Yu. G. Kondrat'ev
51
Some Spectral Properties of Matrix Differential Operators Far from Being Self-Adjoint
K. Kh. Boimatov
55
Renormalization of Diffeomorphisms of the Circle and Scaling of “Arnold Tongues”
A. I. Veitsblit
58
On the Poisson Envelope of a Lie Algebra. “Noncommutative” Moment Space
F. F. Voronov
61
Constructing Hyper-Kähler Manifolds by the Method of S. G. Gindikin
M. I. Graev
65
Odd Central Extensions of Lie Superalgebras
A. S. Dzhumadil'daev
69
Characterization of Simple Coxeter–Dynkin Diagrams
G. G. Ilyuta
72
Criterion for Discreteness of the Spectrum of a Singular Canonical System
I. S. Kats
75
Finitely Smooth Normal Forms of a Local Family of Diffeomorphisms near the Center Manifold of a Fixed Point
A. Ya. Kopanskii
78
Semiclassical Asymptotics of the Spectrum of Hypoelliptic Operators on a Foliated Manifold
Yu. A. Kordyukov
80
Relation Between the Hilbert Series of Quadratic Dual Algebras does not Imply Koszulity
L. E. Positsel'skii
83
Boundary Value Problems and Related Moduli of Continuity
G. V. Radzievskii
87
Representing a Banach Space as a Sum of Operator Ranges
V. P. Fonf, V. V. Shevchik
91
Polynomial Approximation of Vector Functions
I. G. Tsar'kov
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020